# SDR HALA0500078

- Difficulty date: January 17, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Engine: Rroyce BR700715A130
- System (JASC): 2721 · Rudder Tab Control System
- Part: Module
- Part number: 3F8202A
- Condition: Stuck
- Location: Rudder Trim
- Part time: 3,627 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON TRIM STUCK IN LT WING DOWN.  REMOVED AND REPLACED AILERON AND RUDDER TRIM CONTROL MODULE IAW SRM. (K)
